# SDR 7C7A2023080300045

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 64,129 hours, 75,086 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7003974730
- Part serial: 92123522
- Condition: Failed
- Location: Unknown
- Part time: 64,129 hours, 75,086 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON ILS 7L INTO PANC @ X 1000' WITH AIRCRAFT ON DUAL APP A/C VEERED OFF TO THE RIGHT QUICKLY THEN SEEMED TO TRY AND CORRECT, BUT DISCONNECTED AUTOPILOT AT THAT POINT.  REPLACED #2 FLIGHT GUIDANCE COMPUTER
